2 doctors weighed in:

Had colostrium difficile got treatment and post tratment tests all negative. Diarrea continues unabated. What can I do?

2 doctors weighed in
Dr. Kevin Daus
Obstetrics & Gynecology
1 doctor agrees

In brief: Get back to the doc!

Diarrhea may also be caused by infection by bacteria , infections by other organisms, eating foods that upset the digestive system, allergies to certain foods, medications, radiation therapy, diseases of the intestines (crohn's disease, ulcerative colitis), malabsorption, hyperthyroidism, some cancers, laxative abuse, alcohol abuse, digestive tract surgery, diabetes, get in and get tx.

In brief: Get back to the doc!

Diarrhea may also be caused by infection by bacteria , infections by other organisms, eating foods that upset the digestive system, allergies to certain foods, medications, radiation therapy, diseases of the intestines (crohn's disease, ulcerative colitis), malabsorption, hyperthyroidism, some cancers, laxative abuse, alcohol abuse, digestive tract surgery, diabetes, get in and get tx.
Dr. Kevin Daus
Dr. Kevin Daus
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
39 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors